Jump to content

Pots And Shock Sensations


Recommended Posts

Hey again guys, :)

I recent have been having this odd shock feeling when moving my eyes,

Its like a small shock that travels to the back of your head its strange.

I know these happen a lot when coming off certain medications, but I'm not coming off any medications.

I'm currently taking Garasone ear drops and Amoxicillin for a ear and throat infection I have.

I started noticing these "brain zaps" a day or two after taking the Amoxicillin and I recall

something like this happening last time I took Amoxicillin also, but I almost have a hard time believing

that caused it, cause I've taken Amoxicillin so many times in the past and it has done nothing negative really.

Please tell me if any of you guys know anything about this or experienced something like this before. I hope its

not something dangerous : \ .

Thanks Again guys :(

Garrett

Link to post
Share on other sites

This is something you should report to your doctor, and perhaps specifically to a neurologist. I used to get electric shocklike sensations before i had my spine surgery to deal with a ruptured disc.

Nina

Link to post
Share on other sites

This happened to me a few days ago when I started the antibiotic Zithromax. I skipped a night taking it and had no zaps. Then I took another a few nights later and the zaps were back.

I also get the brain zaps at night if I have had a super stressful day.

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...